Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

913 Publikationen

2018 | Zeitschriftenaufsatz | PUB-ID: 2914783
On preemption in discrete and continuous time
Steg J-H (2018)
Dynamic Games and Applications 8(4): 918-938.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | PUB-ID: 2918883
Preemptive investment under uncertainty
Steg J-H (2018)
Games and Economic Behavior 110: 90-119.
PUB | DOI | Download (ext.) | WoS
 
2018 | Zeitschriftenaufsatz | PUB-ID: 2908113 PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | PUB-ID: 2931325 PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | PUB-ID: 2931326
Hyperfinite construction of G-expectation
Fadina T, Herzberg F (2018)
Stochastics.
PUB | DOI
 
2018 | Diskussionspapier | PUB-ID: 2931327
The Dynamics of Balanced Expansion in Monetary Economies with Sovereign Debt
Böhm V (2018) Center for Mathematical Economics Working Papers; 602.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | PUB-ID: 2930913
Entry Deterrence by Timing Rather than Overinvestment in a Strategic Real Options Framework
Huberts N, Dawid H, Kort PM, Huisman K (Accepted)
European Journal of Operational Research.
PUB
 
2018 | Diskussionspapier | PUB-ID: 2930863
Social Networks, Promotions, and the Glass-Ceiling Effect
Neugart M, Zaharieva A (2018) Center for Mathematical Economics Working Papers; 601.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | PUB-ID: 2930820
General Equilibrium Effects of Immigration in Germany: Search and Matching Approach
Zaharieva A, Iftikhar Z (2018)
Review of Economic Dynamics .
PUB | DOI
 
2018 | Diskussionspapier | PUB-ID: 2930698
vNM–Stable Sets for Totally Balanced Games
Rosenmüller J (2018) Center for Mathematical Economics Working Papers; 581, aktual. Ausg.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930597
Labor Market Segmentation and Efficient Bargaining in a Macroeconomic Model
Claas O (2018) Center for Mathematical Economics Working Papers; 600.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930443
Equilibria under Knightian Price Uncertainty
Beißner P, Riedel F (2018) Center for Mathematical Economics Working Papers; 597.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930570
Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem
Barraz Martínez B, Denk R, Hernández Monzón J, Kammerlander F, Nendel M (2018) Center for Mathematical Economics Working Papers; 596.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930492
Dynamic Consistency in Incomplete Information Games with Multiple Priors
Pahlke M (2018) Center for Mathematical Economics Working Papers; 599.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930378
Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty
Hölzermann J (2018) Center for Mathematical Economics Working Papers; 582.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930411
Markov Chains under Nonlinear Expectation
Nendel M (2018) Center for Mathematical Economics Working Papers; 588.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930425
Optimal Management of Debt-To-GDP Ratio with Regime-Switching Interest Rate
Ferrari G, Rodosthenous N (2018) Center for Mathematical Economics Working Papers; 589.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930440
An Optimal Dividend Problem with Capital Injections over a Finite Horizon
Ferrari G, Schuhmann P (2018) Center for Mathematical Economics Working Papers; 595.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | PUB-ID: 2930446
Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case
Grigorova M, Imkeller P, Quenez M-C, Ouknine Y (2018) Center for Mathematical Economics Working Papers; 598.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | PUB-ID: 2930530
Stochastic nonzero-sum games: a new connection between singular control and optimal stopping
De Angelis T, Ferrari G (2018)
ADVANCES IN APPLIED PROBABILITY 50(2): 347-372.
PUB | DOI | WoS | arXiv
 

Filter und Suchbegriffe

department=10053

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung